MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 20FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 20FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720205
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that within 6hrs, the bulb deflated on its own.They just inserted one as well with no issues to date from the same order.Per additional information received, the patient developed peritonitis to the abdomen after the gastric acids and stomach contents ended up in the abdomen causing an infection (fever and redness to abd).His level of consciousness decreased and he stopped eating for a few days.This eventually improved as he was given a trial period of antibiotics.The status of the patient is post stroke, acp c (pre this event).
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.Because a lot number was not provided, the device history record could not be performed.Upon functional evaluation of the sample, the reported issue was not confirmed; the balloon was inflated and immersed in water without any leakage.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.

Brand Name
GSTRO FEED TBE W/Y PRT 20FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19454219
Report Number9612030-2024-00077
Device Sequence Number15226318
Product Code KNT
UDI-Device Identifier10884521007291
UDI-Public10884521007291
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884720205
Device Catalogue Number8884720205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown